×

zbMATH — the first resource for mathematics

A characterization of \({\mathbb{P}}_ n\) by vector bundles. (English) Zbl 0726.14034
The following result [conjectured by S. Mukai; cf. “Open problems. Classification of algebraic and analytic manifolds”, Proc. Symp., Katata/Jap. 1982, Prog. Math. 39, 591-630 (1983; Zbl 0527.14002)] is proved:
Theorem: Let X be a compact complex manifold of dimension n, E an ample vector bundle on X of rank \((n+1)\) satisfying \(c_ 1(E)=c_ 1(X)\). Then \(X\cong P_ n\) and \(E\cong {\mathcal O}_{P_ n}(1)^{n+1}.\)
The cases \(n\leq 2\) are clear. Mukai proved the case \(n=3\).

MSC:
14N05 Projective techniques in algebraic geometry
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
57R20 Characteristic classes and numbers in differential topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Lazarsfeld, R.: Some applications of the theory of positive vector bundles. (Lect. Notes Math., vol. 1092, pp. 29–61). Berlin Heidelberg New York: Springer 1984 · Zbl 0547.14009
[2] Ionescu, P.: Generalized adjunction and applications. Math. Proc. Camb. Philos. Soc.9, 452–472 (1986) · Zbl 0619.14004
[3] Birational geometry of algebraic varities-open problems. Report on a conference in Katata, August 1988 (Org: Miyaoka, Mori, Mukai, Kollár)
[4] Kawamata, Y., Matsuda, K., Matsuki, K.: Introduction to the minimal model problem. Adv. Stud. Math.10, 283–360 (1987) · Zbl 0672.14006
[5] Mori, S.: Threefolds whose canonical bundles are not numerically effective. Ann. Math.116, 133–176 (1982) · Zbl 0557.14021 · doi:10.2307/2007050
[6] Okonek, C., Schneider, M., Spindler, H.: Vector bundles on complex projective spaces. Basel: Birkhäuser 1980 · Zbl 0438.32016
[7] Wiśniewski, J.A.: Length of extremal rays and generalized adjunction. Math. Z.200, 409–427 (1989) · Zbl 0668.14004 · doi:10.1007/BF01215656
[8] Kobayashi, S., Ochiai, T.: Characterizations of complex projective spaces and hyperquadrics. J. Math. Kyoto Univ.13, 31–47 (1973) · Zbl 0261.32013
[9] Mori, S.: Projective manifolds with ample tangent bundles. Ann. Math.110, 593–606 (1979) · Zbl 0423.14006 · doi:10.2307/1971241
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.